# SDR C8GA20121018012

- Difficulty date: October 18, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 82,019 hours, 42,367 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO POSSIBLE LIGHTNING STRIKES IN DESCENT.  COMPLIED WITH LIGHTNING STRIKE INSPECTION, FOUND DAMAGE TO RT FOWARD NLG DOOR.  R & R RT FOWARD NLG DOOR.
